| Model Number |
3.0NEO |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
09/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the change of tracheostomy tube, the insertion was very painful due to the thick and rigid material.It was also stated that the device needed more pressure to be applied which may also be the reason of the problem.The patient was re-intubated.After a third attempt to introduce the 3rd cannula, a cannula of a different lot number was used without issue.In subsequent insertion of 2 cannulas of the reported lot number, the painfulness and suffocation status were repeated.Also, by checking and by touch control she could feel the difference of the material.The patient has had a permanent tracheostomy for more than 2 years that requires very often changes of tubes.The usage of the tracheostomy tubes is on a regular basis.
Additional Manufacturer Narrative
Evaluation summary: a second sample was received for evaluation and no reported event was observed since met with the product specifications and no corrective actions are required.A visual inspection was performed, and it was observed all the components are assembled properly.A dimensional test was performed outer and inner diameter of the cannula was measured this reading is within specification.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.